Alert archive / Kansas / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 13, NWS Topeka, KS

April 4, 20234 counties in Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Apr 4, 2023, 9:24 PM CDT for 4 counties in Kansas. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 4, 2023, 9:24 PM CDT (02:24 UTC)
Expired
Apr 4, 2023, 10:00 PM CDT
In force
36 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Douglas County, KS, Jefferson County, KS, Osage County, KS, Shawnee County, KS

The radar

The Topeka radar (KTWX), 77 km from the middle of the area, began a volume at 02:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 4, 9:49 PM CDTHAIL 13 Wnw Lawrence, KSREPORT FROM MPING: QUARTER (1.00 IN.).

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 4, 6:18 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 2.4 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2023-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2270 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2023-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 251 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2270 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
1313 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
251 m²/s²
0-3 km storm-relative helicity
257 m²/s²
Significant tornado parameter
2.9
Supercell composite
14.5

Open this sounding in Storm Lab

The text

As transmitted.

912 
WUUS53 KTOP 050224
SVRTOP
KSC045-087-139-177-050300-
/O.NEW.KTOP.SV.W.0013.230405T0224Z-230405T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Topeka KS
924 PM CDT Tue Apr 4 2023

The National Weather Service in Topeka has issued a

* Severe Thunderstorm Warning for...
  Southern Jefferson County in northeastern Kansas...
  Southeastern Shawnee County in east central Kansas...
  Northwestern Douglas County in east central Kansas...
  Northeastern Osage County in east central Kansas...

* Until 1000 PM CDT.

* At 923 PM CDT, a severe thunderstorm was located near Carbondale,
  moving northeast at 70 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Emergency management. At 912 PM, nickel-sized hail was 
           reported 1 Mile ESE of Burlingame.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Southeastern Topeka, Lawrence, Carbondale, Tecumseh, Richland,
  Overbrook, Perry, Lecompton, Clinton, Pauline, Williamstown, Perry
  Lake, Grantville, Clinton Lake and Berryton.

This includes Kansas Turnpike between mile markers 178 and 205.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3913 9519 3899 9519 3875 9558 3886 9578
      3922 9550 3918 9518 3913 9518
TIME...MOT...LOC 0223Z 233DEG 63KT 3885 9564 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
4 follow-up statements
208 
WWUS53 KTOP 050234
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
934 PM CDT Tue Apr 4 2023

KSC139-050243-
/O.CAN.KTOP.SV.W.0013.000000T0000Z-230405T0300Z/
Osage-
934 PM CDT Tue Apr 4 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OSAGE COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
northeastern and east central Kansas.

LAT...LON 3913 9519 3899 9519 3884 9543 3896 9557
      3922 9550 3918 9518 3913 9518
TIME...MOT...LOC 0233Z 233DEG 63KT 3897 9544 

$$

KSC045-087-177-050300-
/O.CON.KTOP.SV.W.0013.000000T0000Z-230405T0300Z/
Jefferson-Shawnee-Douglas-
934 PM CDT Tue Apr 4 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHERN JEFFERSON...EAST CENTRAL SHAWNEE AND NORTHWESTERN
DOUGLAS COUNTIES...

At 933 PM CDT, a severe thunderstorm was located near Clinton Lake,
moving northeast at 70 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Lawrence, Perry, Lecompton, Clinton, Clinton Lake, Williamstown and
Perry Lake.

This includes Kansas Turnpike between mile markers 186 and 205.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3913 9519 3899 9519 3884 9543 3896 9557
      3922 9550 3918 9518 3913 9518
TIME...MOT...LOC 0233Z 233DEG 63KT 3897 9544 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
890 
WWUS53 KTOP 050244
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
944 PM CDT Tue Apr 4 2023

KSC177-050253-
/O.CAN.KTOP.SV.W.0013.000000T0000Z-230405T0300Z/
Shawnee-
944 PM CDT Tue Apr 4 2023

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SHAWNEE COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
northeastern and east central Kansas.

LAT...LON 3913 9519 3899 9519 3893 9529 3901 9538
      3920 9534 3918 9518 3913 9518
TIME...MOT...LOC 0243Z 228DEG 59KT 3906 9524 

$$

KSC045-087-050300-
/O.CON.KTOP.SV.W.0013.000000T0000Z-230405T0300Z/
Jefferson-Douglas-
944 PM CDT Tue Apr 4 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHEASTERN JEFFERSON AND NORTH CENTRAL DOUGLAS COUNTIES...

At 943 PM CDT, a severe thunderstorm was located 4 miles east of
Williamstown, moving northeast at 70 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Emergency management. At 942 PM, Emergency Managers 
         reported Pea-sized hail near Perry.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Lawrence and Williamstown. 

This includes Kansas Turnpike between mile markers 196 and 205.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3913 9519 3899 9519 3893 9529 3901 9538
      3920 9534 3918 9518 3913 9518
TIME...MOT...LOC 0243Z 228DEG 59KT 3906 9524 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
003 
WWUS53 KTOP 050252
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
952 PM CDT Tue Apr 4 2023

KSC045-050301-
/O.CAN.KTOP.SV.W.0013.000000T0000Z-230405T0300Z/
Douglas-
952 PM CDT Tue Apr 4 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL DOUGLAS COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
northeastern and east central Kansas.

LAT...LON 3913 9519 3904 9519 3904 9523 3906 9524
      3919 9524 3918 9518 3913 9518
TIME...MOT...LOC 0251Z 233DEG 63KT 3915 9508 

$$

KSC087-050300-
/O.CON.KTOP.SV.W.0013.000000T0000Z-230405T0300Z/
Jefferson-
952 PM CDT Tue Apr 4 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHEASTERN JEFFERSON COUNTY...

At 951 PM CDT, a severe thunderstorm was located near Tonganoxie,
moving northeast at 70 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
southeastern Jefferson County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3913 9519 3904 9519 3904 9523 3906 9524
      3919 9524 3918 9518 3913 9518
TIME...MOT...LOC 0251Z 233DEG 63KT 3915 9508 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
420 
WWUS53 KTOP 050252 RRA
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
952 PM CDT Tue Apr 4 2023

KSC087-050302-
/O.EXP.KTOP.SV.W.0013.000000T0000Z-230405T0300Z/
Jefferson-
952 PM CDT Tue Apr 4 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JEFFERSON COUNTY
WILL EXPIRE AT 1000 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
northeastern and east central Kansas.

LAT...LON 3913 9519 3904 9519 3904 9523 3906 9524
      3919 9524 3918 9518 3913 9518
TIME...MOT...LOC 0252Z 233DEG 63KT 3915 9508 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 6:46 PM CDT, 2 hours 38 minutes earlier.

Area forecast discussion, Apr 4, 6:46 PM CDT, 2 hours 38 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
646 PM CDT Tue Apr 4 2023

...Update to aviation forecast discussion...

.DISCUSSION...
Issued at 306 PM CDT Tue Apr 4 2023

Key Points:

- Extreme fire danger continues into the evening.

- Storms develop along a cold front late this evening with severe
  storms possible.

A potent trough is ejecting across the Plains this afternoon
bringing extreme fire danger, strong winds, and thunderstorms to the
area. At the surface, the dryline is located along a Sabetha to
Council Grove line with dewpoints in the 20s and 30s behind the
dryline. The surface low has tracked further south than models
progged yesterday and, as a result, winds across north central
Kansas have been weaker than anticipated while areas further east
remain breezy, near advisory levels. Nonetheless, the overlap of
strong winds and relative humidity values in the 10-25 percent range
has lead to extreme fire danger this afternoon which will continue
into the evening until a cold front moves through and relative
humidity values improve. For more on the fire weather concerns, see
the Fire Weather Section below.

In regards to convection, dry air should preclude development this
afternoon before some CAMs show enough moisture in the 850-700mb
layer along the dryline in far northeast Kansas to support
convection. If this occurs, these storms could be severe with
inverted-V soundings supportive of bringing down stronger winds to
the surface. Convection is more likely as the cold front catches up
to dryline late this evening. With the dryline remaining across the
forecast area and even retreating slightly westward this evening,
convection is expected to develop as the cold front reaches the
better moisture and instability. Timing of initiation looks to be in
the 8-10pm timeframe along a line from Valley Falls to Council
Grove. Convection should grow upscale quickly given forcing along
the cold front. The environment will be supportive of large hail and
damaging wind gusts especially as the line of storms gets organized
and propagates east-southeast. Also of note is the low-level turning
shown in the hodographs with at least some component of the 35-45kts
bulk shear vector being perpendicular to the line. This suggest a
brief spin-up tornado is possible within the line. Fast storm
motions push convection east of the area by 1-2am.

Colder air builds in behind the cold front with breezy northwest
winds keeping highs in the 50s on Wednesday. The post-frontal
airmass remains dry, so elevated fire danger is possible Wednesday
afternoon. After a chilly start on Thursday morning with
temperatures in the 20s, a warming trend commences Thursday
afternoon into the end of the week as southerly flow returns. A
shortwave moves through over the weekend, bringing a chance for
showers and storms.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 646 PM CDT Tue Apr 4 2023

Main concern will be frontal boundary moving through TOP and FOE
in the 01Z to 02Z time period. Expect scattered tsra along the
front to develop and will continue to keep VCTS in the forecast
through 04Z. Northwest winds around 15kts with gusts to 28kts are
expected behind the front and will continue at MHK through the
period as it is already behind the cold front. VFR conditions are
expected outside of convection.

&&

.FIRE WEATHER...
Issued at 306 PM CDT Tue Apr 4 2023

Extreme fire danger continues this afternoon and evening, although
the eastward advance of the dryline has slowed. Relative humidity
values of 10-20 percent have been observed behind the dryline
which, combined with the strong southwest winds, have created
extreme fire danger. The dryline may stay in its current location
(Sabetha to Council Grove) through the rest of the evening, limiting
how low relative humidity values get east of this boundary. Winds
switch to the west-northwest this evening behind a cold front and
remain breezy through the day Wednesday. The post- frontal airmass
remains dry, so elevated fire danger is possible on during the
afternoon.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning until 11 PM CDT this evening for KSZ008>012-
020>024-026-034>040-054-055-058.

Wind Advisory until 1 AM CDT Wednesday for KSZ008>012-020>024-
026-034>040-054>056-058-059.

&&

DISCUSSION...Flanagan
AVIATION...53
FIRE WEATHER...Flanagan
Hazardous weather outlook, Apr 4, 3:07 PM CDT, 6 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Topeka KS
307 PM CDT Tue Apr 4 2023

KSZ008>012-020>024-026-034>040-054-055-058-052015-
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Coffey-
307 PM CDT Tue Apr 4 2023

...RED FLAG WARNING IN EFFECT UNTIL 11 PM CDT THIS EVENING...
...WIND ADVISORY IN EFFECT UNTIL 1 AM CDT WEDNESDAY...

This Hazardous Weather Outlook is for central Kansas, east central
Kansas, north central Kansas and northeast Kansas.

.DAY ONE...This afternoon and tonight.

Extreme wildfire danger is expected today, due to very low humidity
and gusty winds. Avoid burning, as any fires will spread rapidly and
could grow out of control quickly. Additionally, a few severe storms
are possible this evening especially across east central KS.
Damaging winds, hail, and perhaps a brief tornado are all possible
hazards.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

&&

More detailed information can be found at:
www.weather.gov/media/top/DssPacket.pdf

KSZ056-059-052015-
Franklin-Anderson-
307 PM CDT Tue Apr 4 2023

...WIND ADVISORY IN EFFECT UNTIL 1 AM CDT WEDNESDAY...

This Hazardous Weather Outlook is for east central Kansas.

.DAY ONE...This afternoon and tonight.

Strong to severe storms are possible late this evening. Damaging
winds, hail, and perhaps a brief tornado are all possible. In
addition, windy conditions are expected from late morning through
late this evening, which will combine with dry conditions to result
in very high fire danger.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

&&

More detailed information can be found at:
www.weather.gov/media/top/DssPacket.pdf

In the hours before

Local storm report, Apr 4, 8:59 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
859 PM CDT TUE APR 4 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0857 PM     HAIL             3 ENE TOPEKA            39.07N 95.63W
04/04/2023  M1.00 INCH       SHAWNEE            KS   OFFICIAL NWS OBS

&&
Local storm report, Apr 4, 9:02 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
902 PM CDT TUE APR 4 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0856 PM     HAIL             TOPEKA                  39.05N 95.68W
04/04/2023  E1.00 INCH       SHAWNEE            KS   PUBLIC

            RELAYED VIA NWS WICHITA.

&&
Local storm report, Apr 4, 9:12 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
912 PM CDT TUE APR 4 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0909 PM     HAIL             4 SSE OZAWKIE           39.17N 95.44W
04/04/2023  E1.25 INCH       JEFFERSON          KS   EMERGENCY MNGR

            LAKESIDE VILLAGE BOAT RAMP.

&&
Local storm report, Apr 4, 9:19 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
919 PM CDT TUE APR 4 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0912 PM     HAIL             1 ESE BURLINGAME        38.75N 95.82W
04/04/2023  E0.88 INCH       OSAGE              KS   PUBLIC

&&
Local storm report, Apr 4, 9:20 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
920 PM CDT TUE APR 4 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0917 PM     HAIL             2 WNW CARBONDALE        38.83N 95.73W
04/04/2023  E0.88 INCH       OSAGE              KS   TRAINED SPOTTER

            50 MPH WINDS AS WELL.

&&
Special weather statement, Apr 4, 9:21 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Topeka KS
921 PM CDT Tue Apr 4 2023

KSZ054-055-058-050245-
Coffey-Lyon-Osage-
921 PM CDT Tue Apr 4 2023

...Strong thunderstorms will impact portions of western Osage,
northwestern Coffey and southeastern Lyon Counties through 945 PM
CDT...

At 920 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles north of Reading to 4 miles southeast
of Emporia. Movement was northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Osage City, Lebo, Olpe, Hartford, Neosho Rapids, Reading and Melvern
Lake.

This includes Interstate 35 between mile markers 135 and 150.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
east central Kansas.

&&

LAT...LON 3861 9599 3887 9556 3835 9586 3820 9622
TIME...MOT...LOC 0220Z 235DEG 38KT 3859 9597 3835 9612

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 7:21 PM CDTSevere Thunderstorm WarningTOPBrown, Jackson, Nemaha39 min
Apr 4, 7:46 PM CDTSevere Thunderstorm WarningTOPBrown, Jackson, Shawnee44 min
Apr 4, 7:54 PM CDTSevere Thunderstorm WarningTOPLyon, Osage, Shawnee, Wabaunsee51 min
Apr 4, 8:00 PM CDTSevere Thunderstorm WarningTOPBrown30 min
Apr 4, 8:23 PM CDTSevere Thunderstorm WarningTOPJackson, Jefferson, Shawnee52 min
Apr 4, 8:29 PM CDTSpecial Weather StatementTOPBrown16 min
Apr 4, 8:41 PM CDTSevere Thunderstorm WarningTOPLyon34 min
Apr 4, 8:41 PM CDTSevere Thunderstorm WarningTOPDouglas, Jefferson, Lyon, Osage, Shawnee, Wabaunsee49 min
Apr 4, 9:14 PM CDTSevere Thunderstorm WarningTOPJefferson31 min
Apr 4, 9:21 PM CDTSpecial Weather StatementTOPOsage24 min
Apr 4, 10:46 PM CDTSpecial Weather StatementTOPOsage29 min
Apr 4, 11:11 PM CDTSpecial Weather StatementTOPDouglas34 min
Apr 4, 11:44 PM CDTSpecial Weather StatementTOPCoffey, Douglas, Franklin, Jefferson, Lyon, Osage and 1 more46 min
Apr 5, 12:24 AM CDTSpecial Weather StatementTOPAnderson, Douglas, Franklin36 min
Apr 5, 1:04 AM CDTSpecial Weather StatementTOPAnderson26 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.